Ask an expert
Question

28 Jan 2004

Vitamin B
Hi Doc,

I've been taking Vitamin B for about 2 years now. I'm starting to wonder if it doesn't lead to my insomnia. Is this possible? What is the best when taking supplements? Should one stop after a while. I started using it because of high work pressure. What do you think?
Answer 360 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Sue, I have heard that it makes people dream a lot, but insomnia isn’t a common problem as far as I know. On the other hand, the Lord didn’t make us like Toyota’s, so there is no law that says it can’t be the cause of your insomnia. The easiest way to find out is to stop taking it for a month and see what happens.
Yu should take vitamins only if you need them as taking too much may be harmful. If you’re interested in something I wrote on the dangers of overdosing on vitamins, e-mail me at CyberDoc@mweb.co.za and I’ll send you a copy as soon as my virus problem has been sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote